| Catalog Number |
21-7361-24 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that there was a leakage issue.There was unknown patient involvement.
Additional Manufacturer Narrative
Four unused samples were received for evaluation.Functional testing was unable to duplicate the reported problem.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.